# SDR AT9900727

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ENTRY FLOOR PANEL 4692B WAS CORRODED, 3 HAT SECTIONS LOOSE, AND GIL LINER STRIPS MISSING.  FABRICATED NEW PANEL IAW DC9 SRM 53-21-0, 51-10-3, 51-30-2.
